MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports: a request was made to take the feeding tube out of the patient.It was verified that the edge was broken.An endoscopy was necessary to remove the fragment inside the patient's stomach.The client doesn't have the sample anymore.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Additional Manufacturer Narrative
The device history record for each lot affected was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.Five photos were submitted for evaluation.Based on the observation of the photos, it confirms that a balloon formed in the tube which caused it to break.A gemba walk was performed at the manufacturing site where the process was reviewed.All process and controls were properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed on the product.In addition, qc inspections are performed to the product for material release; and production personnel performs a 100% visual inspection during the packaging process, in order to detect and discard any identified defects.At this time the device has not been returned thus, an exact root cause could not be determined, minimizing the ability to further investigate and confirm that the issue was related to the device.The product design safety, performance, and effectiveness remain the same or better.No new hazards, hazardous situations, harms, or failure modes are introduced due to this event, and the risk profile remains unchanged that would drive updates to the current risk management files.Based on the above assessment, no further actions are being pursued as a result of the complaint.

Brand Name
ENTRFLX 8FR 43INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19514981
Report Number1423537-2024-00024
Device Sequence Number17973539
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public10884521582972
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2232602764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexUnknown
Patient Weight7 KG